MAUDE Adverse Event Report: PRECISION MEDICAL PRODUCTS, INC DEFENDER; DEEP VEIN THROMBOSIS PREVENTION SLEEVE

PRECISION MEDICAL PRODUCTS, INC DEFENDER; DEEP VEIN THROMBOSIS PREVENTION SLEEVE
Model Number 08-0028
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Tissue Breakdown (2681)
Date of Event 02/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was wearing device on calf of left leg.Staff noted patient had a degree of lack of sensitivity on left leg and patient is positive for mrsa.Va nursing staff was reviewing the patient's skin and identified skin injury, then they contacted wound nurse, who consulted for wound order.The wound rn couldn't for sure determine if it was a wound, burn or med device related injury, but where the "wound" was is right under where the battery pack was resting.Staff took off defenders and left them off.And have discontinued use for the whole floor for the time being.Patient was forwarded to the wound team and developed a plan of care.Recovery and status update of the patient's skin condition is still unknown.

Brand Name
DEFENDER
Common Device Name
DEEP VEIN THROMBOSIS PREVENTION SLEEVE
Manufacturer (Section D)
PRECISION MEDICAL PRODUCTS, INC
2217 plaza drive
rocklin CA 95765
Manufacturer (Section G)
CLEARLAKE-TECH, INC
205 hwy 22 e
clear lake SD
Manufacturer Contact
taylor nordeen
2217 plaza drive
rocklin, CA 95765
9162894002
MDR Report Key24518509
Report Number3016000973-2026-00001
Device Sequence Number18573067
Product Code JOW
UDI-Device Identifier00194832000052
UDI-Public00194832000052
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K212731
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number08-0028
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2026
Initial Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown